# SDR REXA2021100800800

- Difficulty date: September 13, 2021
- Submitted: October 8, 2021
- Operation: Air carrier
- Aircraft: N376CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10092
- Aircraft time: 39,669 hours, 30,604 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer
- Part number: SH670311034
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 19R BETWEEN FS 364 TO FS 394 IS CORRODED.	REMOVED AND REPLACED STR 19R BETWEEN FS 364 AND FS 394 IAW CRJ700 SRM'S 51-42-06-001-001-A01, 51-40-11-001-001-A01 AND 51-42-21-001-001-A01 WVAC EMP STAMP # 776 MTC
